# SDR SWIA202157860

- Difficulty date: February 21, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY - EXIT FUSELAGE FWD LOWER LATCH FITTING FWD O/B BOLT AND NUTPLATE CORRODED. ALSO AFT I/B BOLT AND NUTPLATE CORRODED. ALSO FWD FITTING LATCH THROUGH PIN IS SEIZED , NOT ROTATING.      (C-CHECK RO 4/25/2021)    APPON FURTHER INVESTIGATION FOUND CORROSION TO BE ON THE HARDWARE ONLY.  REMOVED AND REPLACED CORRODED HARDWARE IAW CRJ-200 SRM 51-11-02, CRJ-200 AMM 20-21-00-910-801 AND AMM 20-24-00-910-801.  WVAC TOOL #200003, CAL 15 JUN 20, DUE 30 JUN 21.
